Alert archive / California / Coastal Flood Warnings in 2015
Coastal Flood Warning 2, NWS Eureka, CA
NWS Eureka, CA issued this coastal flood warning at Dec 11, 2015, 3:39 AM PST. It took effect at Dec 11, 2015, 8:00 AM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2015, 3:39 AM PST (11:39 UTC)
- In effect from
- Dec 11, 2015, 8:00 AM PST
- Expired
- Dec 11, 2015, 1:00 PM PST
- In force
- 5 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
846 WHUS46 KEKA 111139 CFWEKA URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 339 AM PST FRI DEC 11 2015 ...LARGE SWELL TO IMPACT NORTHWEST CALIFORNIA BEACHES TODAY RESULTING IN AREAS OF COASTAL FLOODING AROUND HIGH TIDE... CAZ001-002-111945- /O.NEW.KEKA.CF.W.0002.151211T1600Z-151211T2100Z/ /O.EXT.KEKA.SU.W.0001.000000T0000Z-151212T0400Z/ REDWOOD COAST-MENDOCINO COAST- 339 AM PST FRI DEC 11 2015 ...HIGH SURF WARNING NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...COASTAL FLOOD WARNING IN EFFECT FROM 8 AM THIS MORNING TO 1 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A COASTAL FLOOD WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 PM PST THIS AFTERNOON. * HIGH SURF...LARGE SWELL GENERATED BY STRONG NORTH PACIFIC STORMS PRODUCING BREAKING WAVES 25 TO 30 FEET TODAY. * HIGH SURF TIMING...LARGE BREAKING WAVES WILL CONTINUE THROUGH TODAY. CONDITIONS WILL THEN SLOWLY SUBSIDE INTO SATURDAY. * HIGH SURF IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. DO NOT GO NEAR THE SURF ZONE DURING THIS TIME AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. MARINERS ARE URGED TO REMAIN IN PORT UNTIL THE THREAT SUBSIDES DUE TO HAZARDOUS BAR CONDITIONS. * COASTAL FLOODING...HIGH ASTRONOMICAL TIDES COMBINED WITH THE LARGE SWELL WILL CAUSE COASTAL FLOODING IN LOW LYING AREAS ALONG THE REDWOOD COAST. * COASTAL FLOOD TIMING...THE WATER LEVEL IS EXPECTED TO PEAK AROUND HIGH TIDE BETWEEN 10 AND 11 AM. FLOODING MAY BEGIN AN HOUR BEFORE OR CONTINUE FOR AN HOUR OR TWO AFTER HIGH TIDE. * COASTAL FLOOD IMPACTS...LOW LYING AREAS MAY EXPERIENCE MINOR FLOODING INCLUDING...BUT NOT LIMITED TO...ROADWAYS IN KING SALMON AND THE ARCATA BOTTOMS. WAVE RUN UP MAY CAUSE WATER TO WASH ONTO SOME NEAR COASTAL ROADS AND PARKING LOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. && $$
2 follow-up statements
067 WHUS46 KEKA 111951 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1151 AM PST FRI DEC 11 2015 ...LARGE SWELL TO IMPACT NORTHWEST CALIFORNIA BEACHES TODAY RESULTING IN AREAS OF COASTAL FLOODING AROUND HIGH TIDE... CAZ001-002-120400- /O.EXT.KEKA.SU.W.0001.000000T0000Z-151212T0500Z/ /O.CON.KEKA.CF.W.0002.000000T0000Z-151211T2100Z/ REDWOOD COAST-MENDOCINO COAST- 1151 AM PST FRI DEC 11 2015 ...HIGH SURF WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * HIGH SURF...LARGE SWELL GENERATED BY STRONG NORTH PACIFIC STORMS PRODUCING BREAKING WAVES 23 TO 29 FEET TODAY. * HIGH SURF TIMING...LARGE BREAKING WAVES WILL CONTINUE THROUGH TODAY. CONDITIONS WILL THEN SLOWLY SUBSIDE INTO SATURDAY. * HIGH SURF IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. DO NOT GO NEAR THE SURF ZONE DURING THIS TIME AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. MARINERS ARE URGED TO REMAIN IN PORT UNTIL THE THREAT SUBSIDES DUE TO HAZARDOUS BAR CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. && $$
373 WHUS46 KEKA 112102 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 102 PM PST FRI DEC 11 2015 ...LARGE SWELL TO IMPACT NORTHWEST CALIFORNIA BEACHES TODAY RESULTING IN AREAS OF COASTAL FLOODING AROUND HIGH TIDE... CAZ001-002-120500- /O.EXP.KEKA.CF.W.0002.000000T0000Z-151211T2100Z/ /O.CON.KEKA.SU.W.0001.000000T0000Z-151212T0500Z/ REDWOOD COAST-MENDOCINO COAST- 102 PM PST FRI DEC 11 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...COASTAL FLOOD WARNING HAS EXPIRED... * HIGH SURF...LARGE SWELL GENERATED BY STRONG NORTH PACIFIC STORMS PRODUCING BREAKING WAVES 24 TO 30 FEET TODAY. * HIGH SURF TIMING...LARGE BREAKING WAVES WILL CONTINUE THROUGH TODAY. CONDITIONS WILL THEN SLOWLY SUBSIDE INTO SATURDAY. * HIGH SURF IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. DO NOT GO NEAR THE SURF ZONE DURING THIS TIME AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. MARINERS ARE URGED TO REMAIN IN PORT UNTIL THE THREAT SUBSIDES DUE TO HAZARDOUS BAR CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$
What forecasters said that day
The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this coastal flood warning went out at Dec 10, 4:01 PM PST, 11 hours 38 minutes earlier.
Area forecast discussion, Dec 10, 4:01 PM PST, 11 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
401 PM PST THU DEC 10 2015
.SYNOPSIS...SCATTERED RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS WILL
PERSIST TODAY THROUGH FRIDAY. ISOLATED THUNDERSTORMS ARE EXPECTED
NEAR THE COAST WITH THE STRONGER SHOWERS AND STORMS CAPABLE OF
PRODUCING SMALL HAIL. ANOTHER POTENT STORM SYSTEM WILL BRING MORE
HEAVY RAIN TO THE REGION THIS WEEKEND.
&&
.DISCUSSION...
.SHORT TERM...TODAY THROUGH SATURDAY MORNING...IT HAS BEEN A BUSY
MORNING ALONG THE NW CA COAST AS A BROAD...COOL UPPER LEVEL TROUGH
SAGS INTO THE REGION. INFRARED SATELLITE IMAGERY HIGHLIGHTS THIS
COOLER AIRMASS WELL...AS A BROAD AREA OF OPEN CELL CUMULIFORM
CLOUDS STRETCHES FROM THE OR/NW CA COAST TO ROUGHLY 130W
LONGITUDE. THIS COLDER AIR ALOFT IS HELPING TO GENERATE A
SUBSTANTIAL AMOUNT OF INSTABILITY AS IT MOVES ACROSS THE WARMER
WATERS...OR ROUGHLY 500-800 J/KG OF CAPE. THIS HAS BEEN THE
PRIMARY DRIVER OF WIDESPREAD CONVECTION THIS MORNING AND EARLY
AFTERNOON...WHICH REMAINS ABUNDANT ALONG THE IMMEDIATE COAST.
MEANWHILE...THROUGH THE FIRST HALF OF THE DAY A STRONG UPPER LEVEL
JET STREAK PUSHED THROUGH THE AREA...AND THE CORE OF THIS JET
STREAK IS NOW LOCATED PRIMARILY SOUTH OF THE AREA ACROSS SOUTHERN
CALIFORNIA. HOWEVER...AT LEAST SOME ENHANCED WESTERLY FLOW ALOFT
REMAINS ACROSS THE REGION...AND WHILE THIS FLOW IS LARGELY
UNIDIRECTIONAL...IT IS PROVIDING ENOUGH VERTICAL WIND SHEAR TO
PROMOTE MORE ORGANIZED STORM MODES. WHILE WIDESPREAD SEVERE
CRITERIA WEATHER IS NOT EXPECTED...IE WINDS ABOVE 58 MPH AND HAIL
GREATER THAN 1 INCH...STORMS WILL BE CAPABLE OF PRODUCING PROLIFIC
AMOUNTS OF SMALL HAIL...ALONG WITH STRONG WIND GUSTS TO 50 MPH.
THIS SHOWER ACTIVITY IS EXPECTED TO CONTINUE IN MULTIPLE WAVES
THROUGH THE OVERNIGHT HOURS...ALTHOUGH A GRADUAL DECREASE IN
OVERALL STORM ORGANIZATION AND STRENGTH IS EXPECTED AS WINDS ALOFT
GRADUALLY WEAKEN THROUGH THE NIGHT. BY TOMORROW MORNING...A
REINFORCING COLD FRONT WILL REACH THE COAST AFTER WHAT WILL LIKELY
BE A BRIEF LULL IN SHOWER ACTIVITY...AND A PERIOD OF MORE
STRATIFORM RAIN IS EXPECTED FOLLOWED BY ANOTHER PERIOD OF
CONVECTIVE SHOWER ACTIVITY. PRECIPITATION IS EXPECTED TO TAPER OFF
THROUGH THE NIGHT FRIDAY...ALTHOUGH SOME SHOWERS MAY LINGER IN OUR
NORTHERN AREAS THROUGH THE NIGHT.
AS FOR WINTER WEATHER IMPACTS...WHILE COLDER AIR IS CURRENTLY
MOVING THROUGH THE REGION...SNOW LEVELS REMAIN ON THE FRINGES OF
IMPACT LEVELS...IE AROUND 4000 FEET. HOWEVER...TEMPERATURES ARE
EXPECTED TO CONTINUE TO FALL THROUGH THE NIGHT AS THE CORE OF THE
COLD AIR MOVES INTO THE AREA AND THE SUN SETS. BY EARLY TOMORROW
MORNING...SNOW LEVELS WILL LIKELY FALL TO AROUND 3000 FEET ACROSS
MOST OF THE AREA...WITH THE EXCEPTION OF PARTS OF EASTERN TRINITY
COUNTY WHERE SNOW LEVELS WILL LIKELY FALL TO NEAR VALLEY BOTTOMS
IN PLACES FOR AT LEAST A BRIEF PERIOD. IN THE LOWER ELEVATIONS
NEAR THE FREEZING LINE...A QUICK 1 TO 3 INCHES OF SNOW WILL BE
POSSIBLE OVERNIGHT...WHICH WILL LIKELY IMPACT HIGH PASSES ALONG
HIGHWAYS 299...36 AND 3...INCLUDING SOME LOWER ELEVATION VALLEYS
EAST OF OREGON MOUNTAIN AND SOUTH FORK RIDGE. BY MID MORNING
TOMORROW...MODEST WARM AIR ADVECTION AHEAD OF A SECONDARY COLD
FRONT COMBINED WITH THE HEATING OF THE DAY WILL LIKELY BEGIN TO
LIFT SNOW LEVELS ABOVE VALLEY FLOOR LOCATIONS AND THE LOWER
ELEVATION PASSES ALONG HIGHWAY 299. HOWEVER...THE HIGHER MOUNTAIN
PASSES ALONG 36 ARE EXPECTED TO REMAIN NEAR OR ABOVE THE FREEZING
LINE. IT IS THESE AREAS WHERE SEVERAL INCHES OF SNOW WILL BE
POSSIBLE...ESPECIALLY CONSIDERING THAT AN ADDITIONAL BURST OF
PRECIPITATION IS LIKELY FRIDAY MORNING AND EARLY AFTERNOON. AT
ELEVATIONS ABOVE 4500 FEET SNOW TOTALS OF ONE FOOT OR MORE WILL BE
POSSIBLE. BY LATE FRIDAY COLDER AIR BEHIND THE SECONDARY COLD
FRONT IS EXPECTED TO LOWER SNOW LEVELS SLIGHTLY...HOWEVER
PRECIPITATION WILL BE ON A DOWNWARD TREND. CONSIDERABLE
UNCERTAINTY EXISTS REGARDING THE OVERLAP OF LINGERING SHOWERS AND
THESE LOWERING SNOW LEVELS FRIDAY NIGHT...SO NO CHANGES WERE MADE
TO THE TIMING OF THE WINTER WEATHER ADVISORY FOR NOW. TRENDS WILL
NEED TO BE MONITORED OVER THE NEXT 24 HOURS TO DETERMINE IF A
SHORT EXTENSION OF THE ADVISORY INTO FRIDAY NIGHT IS NEEDED...BUT
IT IS NOT ANTICIPATED AT THIS TIME. /BRC
.MID TERM...SATURDAY THROUGH SUNDAY...THE MAIN STORY IN THE MID
TERM CONTINUES TO BE ANOTHER STRONG STORM SYSTEM AND POTENTIAL
ATMOSPHERIC RIVER TAKING AIM AT NW CALIFORNIA FOR THE WEEKEND AS
MODELS SHOW THE SYSTEM WILL BE WORKING WITH AMPLE MOISTURE. MODELS
PROG WARM FRONTAL RAIN STARTING ALONG THE SOUTHERN OREGON AND
NORTHWEST CALIFORNIA COAST DURING THE DAY SATURDAY...WITH THE WARM
FRONT STALLING OUT INITIALLY ACROSS THE NORTH. THE PRECIPITATION
THEN GRADUALLY SHIFTS SOUTH AND EAST AS A COLD FRONT SWINGS
THROUGH THE AREA BY SUNDAY WITH GUSTY WINDS AHEAD OF AND BEHIND
THE FRONT. SNOW LEVELS WILL START HIGH (NEAR 7000 FEET)...BEFORE
FALLING BEHIND THE COLD FRONT (NEAR 2000-2500 FEET SUNDAY NIGHT).
STRATIFORM PRECIPITATION WILL TURN TO SHOWERS BEHIND THE FRONT AS
COLD AIR ALOFT INCREASES INSTABILITY. LIQUID PRECIPITATION TOTALS
MAY EXCEED 6 INCHES FOR TERRAIN-FAVORED AREAS ACROSS THE NORTH
WITH THIS SYSTEM. THERE IS STILL UNCERTAINTY WITH THE
PRECIPITATION AMOUNTS AS THE GFS AND NAM ARE QUITE WETTER THAN THE
ECMWF. AREAL FLOODING WILL LIKELY BE A CONCERN WITH MAIN STEM
RIVER FLOODING A POSSIBILITY AS WELL. DETAILS OF THIS SYSTEM WILL
LIKELY BECOME MORE CLEAR OVER THE NEXT COUPLE OF DAYS. /STP
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...NO SIGNIFICANT
CHANGES WERE MADE TO THE LONG TERM FORECAST. SHOWERS WILL DEVELOP
AFTER THE WEEKEND FRONT AND ARE EXPECTED TO LINGER THROUGH MONDAY.
MODELS SHOW A RIDGE BUILDING IN FOR TUESDAY AND WEDNESDAY WHICH
SHOULD YIELD CLEARING WEATHER. AS SUCH, THE ONLY ALTERATION I MADE
WAS TO LOWER THE POPS SLIGHTLY DURING THIS TIME. MODELS DO SHOW A
FRONT APPROACHING ON THURSDAY, BUT WE'LL HAVE TO WAIT AND SEE HOW
THIS MATERIALIZES OVER THE COMING DAYS. /BFG
&&
.AVIATION...AN OVERNIGHT SYSTEM BROUGHT RAIN AND WINDY WEATHER TO
THE REGION...BUT BY MID MORNING CONDITIONS HAD TAPERED. HOWEVER
POST FRONTAL CONVECTION DEVELOPED OVER COASTAL WATERS...THEN MOVED
ONTO THE COAST BY MIDDAY. THUNDERSTORMS...GUSTY WINDS AND MANY
OCCURRENCES OF MOSTLY SMALL HAIL BATTERED SECTIONS OF THE COAST
NORTH OF CAPE MENDOCINO. EXPECT CONVECTION TO CONTINUE THROUGH
TONIGHT WITH LOCAL WINDS DECREASING. /TAA
&&
.MARINE...WAVES HAVE COME UP SIGNIFICANTLY THIS AFTERNOON WITH
BUOY 22 REACHING 35 FT AT 17 SECONDS AROUND 2 PM. THIS IS EXPECTED
TO BE THE PEAK OF THE WESTERLY SWELL AND NOW SHOULD SLOWLY SUBSIDE
THROUGH VERY EARLY SATURDAY MORNING. WITH SUCH HIGH SWELL, HAVE
MAINTAINED THE HAZ SEAS WARNING. WINDS DO REMAIN HIGHER THAN
MODELS HAVE BEEN INDICATING, IN THE 15 TO 25 KT RANGE, SO HAVE
MAINTAINED THE SMALL CRAFT ADVISORY FOR WINDS OVER THE OUTER
WATERS. THE HIGHEST WINDS ARE BEGINNING AROUND 5 MILES FROM THE
COAST. CONDITIONS WILL EASE SLOWLY FRIDAY INTO SATURDAY. HOWEVER,
ANOTHER FRONT WILL APPROACH FOR THE WEEKEND BRINGING ANOTHER
INCREASE IN WINDS AND STEEP SEAS. EARLY TO MID NEXT WEEK THERE
LOOKS TO BE A LULL IN CONDITIONS AS MODELS ARE INDICATING A RIDGE
BUILDING OVER THE REGION, BUT ANOTHER FRONT IS SLATED FOR MID TO
LATE WEEK. OVERALL, CONDITIONS WILL REMAIN ROUGH THROUGH THE
WEEKEND. NEAR THE COAST A HIGH SURF WARNING REMAINS IN PLACE. BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
WINTER WEATHER ADVISORY UNTIL 4 PM PST FRIDAY ABOVE 2500 FEET
FOR CAZ003.
HIGH SURF WARNING UNTIL 9 AM PST FRIDAY FOR CAZ001-002.
WINTER WEATHER ADVISORY UNTIL 4 PM PST FRIDAY ABOVE 2000 FEET
FOR CAZ004.
WINTER WEATHER ADVISORY UNTIL 4 PM PST FRIDAY ABOVE 3000 FEET
FOR CAZ076.
NORTHWEST CALIFORNIA COASTAL WATERS...
HIGH SURF WARNING UNTIL 9 AM PST FRIDAY FOR PZZ410-450-455.
SMALL CRAFT ADVISORY UNTIL 9 PM PST FRIDAY FOR PZZ470-475.
HAZARDOUS SEAS WARNING UNTIL 4 AM PST SATURDAY FOR
PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 10, 4:04 PM PST, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 404 PM PST THU DEC 10 2015 CAZ004-120015- UPPER TRINITY RIVER- 404 PM PST THU DEC 10 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR ELEVATIONS ABOVE 2000 FEET. SNOW LEVELS ARE EXPECTED TO DROP FROM 3500 FEET TO NEAR THE VALLEY FLOOR OVERNIGHT TONIGHT...AND 1 TO 3 INCHES OF SNOW WILL BE POSSIBLE BELOW 3000 FEET. 3 TO 7 INCHES OF SNOW WILL BE POSSIBLE ABOVE 3500 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. SNOW LEVELS WILL RISE SLIGHTLY FRIDAY AFTERNOON...BUT WILL REMAIN LOW ENOUGH TO IMPACT SUMMIT PASSES ALONG HIGHWAY 36. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ001-002-120015- REDWOOD COAST-MENDOCINO COAST- 404 PM PST THU DEC 10 2015 ...HIGH SURF WARNING IN EFFECT UNTIL 9 AM PST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A HIGH SURF WARNING IS CURRENTLY IN EFFECT DUE TO LARGE BREAKING WAVES ALONG AREA BEACHES. BREAKING WAVE HEIGHTS OF 25 TO 35 FEET OR MORE WILL CREATE HAZARDOUS CONDITIONS ALONG AREA BEACHES AND JETTIES. SCATTERED THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A HIGH SURF WARNING WILL REMAIN IN EFFECT UNTIL 9 AM FRIDAY. A CONTINUED WET PATTERN IS EXPECTED INTO EARLY NEXT WEEK. VERY HEAVY RAINFALL WILL BE POSSIBLE OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-120015- NORTH COAST INTERIOR- 404 PM PST THU DEC 10 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR ELEVATIONS ABOVE 2500 FEET. SNOW LEVELS ARE EXPECTED TO DROP FROM 4000 FEET TO 2500 FEET OVERNIGHT TONIGHT...AND 1 TO 3 INCHES OF SNOW WILL BE POSSIBLE BELOW 3500 FEET. 3 TO 7 INCHES OF SNOW WILL BE POSSIBLE ABOVE 3500 FEET. SCATTERED THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. SNOW LEVELS WILL RISE SLIGHTLY FRIDAY AFTERNOON...BUT WILL REMAIN LOW ENOUGH TO IMPACT ROADWAYS ABOVE 3500 FEET. A CONTINUED WET PATTERN IS EXPECTED INTO EARLY NEXT WEEK. VERY HEAVY RAINFALL WILL BE POSSIBLE OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ076-120015- MENDOCINO INTERIOR- 404 PM PST THU DEC 10 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR ELEVATIONS ABOVE 3000 FEET. SNOW LEVELS ARE EXPECTED TO DROP FROM 4000 FEET TO 3000 FEET OVERNIGHT TONIGHT...AND 1 TO 3 INCHES OF SNOW WILL BE POSSIBLE BELOW 4000 FEET. 3 TO 5 INCHES OF SNOW WILL BE POSSIBLE ABOVE 4000 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. SNOW LEVELS WILL RISE SLIGHTLY FRIDAY AFTERNOON...BUT WILL REMAIN LOW ENOUGH TO IMPACT ROADWAYS ABOVE 4000 FEET. A CONTINUED WET PATTERN IS EXPECTED INTO EARLY NEXT WEEK. VERY HEAVY RAINFALL WILL BE POSSIBLE OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 4:06 PM PST | Special Weather Statement | EKA | Humboldt | 54 min |
| Dec 11, 1:43 AM PST | Special Marine Warning | EKA | 32 min | |
| Dec 11, 3:08 PM PST | Gale Warning | EKA | 63 hr | |
| Dec 11, 3:08 PM PST | Small Craft Advisory | EKA | 34 hr | |
| Dec 11, 3:21 PM PST | High Wind Watch | EKA | 13 hr |
Nearby
Coastal Flood Warnings in California, 2015Every coastal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.